Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Increasing pain in knees, taking Eltroxin for hypothyroid, Tayo 60K once in 10 days. Will it reduce the pain ?

I am hypo thyroid and on 125mcg of Eltroxin . Though I had joint pain in knee for the past 4 years off late it has aggravated too much to hip and back joints now. Doctor asked me to do Vitamin D and PTH test. Vitamin D is less than 3( deficiency) and PTH is normal She has asked me to take Tayo 60 K once in 10 days -total 4 tablets in 40 days. Is the dosage enough ? Will it reduce my joint pains in Knee ,hips and back? Vitamin D should be 30 isn t it?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  1515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The deficiency of vitamin d 3 needs adequate supplements. The tablet of 60,000IU is recommended every week till the levels reach the normal levels. It usually takes 6-8 weeks of continuous therapy for symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor